# SDR AALA200801983

- Difficulty date: July 27, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT EXIT IDENTIFIER AT RT HAND FORWARD OVERWING ARROW DAMAGED.  REPLACED LENS FOR EMERGENCY LIGHT EXIT IDENTIFIER AT RT HAND FORWARD OVERWING.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
